# SDR USAA2012030100007

- Difficulty date: February 29, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 53
- Aircraft time: 71,315 hours, 32,154 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CAPTAIN REPORTED THICK SMOKE AND ODOR COMING OUT OF VENTS ON GROUND WHEN HE TURNED ON THE APU.  FLIGHT ATTENDANTS REPORTED FEELING WOOZY - NO PASSENGERS WERE ON THE PLANE YET.  MAINTENANCE PLACED THE APU ON MEL.  MAINTENANCE TROUBLESHOT WITH NO LEAKS OR DEFECT NOTED. PERFORMED ECS DECONTAMINATION.
